# SDR AWXA9500636

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND FORWARD GALLEY FLOOR BEAM AT STATION 328 LBL 45 TO BL0 CORRODED AT NUT PLATED HOLES.  REPLACED T-CAP FROM BL 0 TO L1 DOOR PER SRM 51-30-2 AND SRM 51-10-1.  (M)
